# SDR LR7A2016061400797

- Difficulty date: June 14, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 43,626 hours, 22,441 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-12 CHECK UNDER JOB CARD HC5321, FOUND THE LT LOWER MAIN WHEEL WELL SKIN WITH MULTIPLE WARP, REPAIR PATCHES AND LOOSE RIVETS, FS 491-FS 617; AND CRACKED AT FS 537 WL135, LBL42-LBL45.  REPAIRED IAW MEA 382-53-06-097, R4.
